11 results  save search


...
hal-00619962v1  Journal articles
Georges Griso. Interior error estimate for periodic homogenization
Analysis and Applications, World Scientific Publishing, 2006, 4 (Issue 1), pp.61-79. ⟨10.1142/S021953050600070X⟩
...
hal-00764982v2  Journal articles
Paul CazeauxCéline GrandmontYvon Maday. Homogenization of a model for the propagation of sound in the lungs
Multiscale Modeling and Simulation: A SIAM Interdisciplinary Journal, Society for Industrial and Applied Mathematics, 2015, 13 (1), pp.43-71. ⟨http://epubs.siam.org/doi/pdf/10.1137/130916576⟩. ⟨10.1137/130916576⟩
...
hal-00736483v3  Journal articles
Paul CazeauxJan S. Hesthaven. Multiscale modelling of sound propagation through the lung parenchyma
ESAIM: Mathematical Modelling and Numerical Analysis, EDP Sciences, 2013, http://www.esaim-m2an.org/article_S0764583X13000939. ⟨10.1051/m2an/2013093⟩
...
hal-00749580v2  Conference papers
Antonin ChambolleMichael GoldmanMatteo Novaga. Existence and qualitative properties of isoperimetric sets in periodic media
Geometric Partial Differential Equations, 2012, Pise, France
...
hal-00543138v1  Journal articles
François Golse. Homogenization and kinetic models in extended phase space
Riv. Math. Univ. Parma, 2012, 3 (1), pp.71-89
...
inria-00180307v1  Journal articles
Léonardo BafficoCéline GrandmontYvon MadayAxel Osses. Homogenization of an elastic media with gaseous inclusions
Multiscale Modeling and Simulation: A SIAM Interdisciplinary Journal, Society for Industrial and Applied Mathematics, 2008, 7 (1), pp.33
...
hal-00397349v3  Journal articles
Etienne BernardEmanuele CagliotiFrançois Golse. Homogenization of the linear Boltzmann equation in a domain with a periodic distribution of holes
SIAM Journal on Mathematical Analysis, Society for Industrial and Applied Mathematics, 2010, 42 (5), pp.2082-2113
...
hal-00591632v1  Journal articles
Doina CioranescuA. DamlamianPatrizia DonatoGeorges GrisoRachad Zaki. The periodic unfolding method in domains with holes
SIAM Journal on Mathematical Analysis, Society for Industrial and Applied Mathematics, 2012, 44 (2), pp.718-760. ⟨10.1137/100817942⟩